# SDR SWIA2019012945476

- Difficulty date: January 29, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 26,338 hours, 20,674 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Smoke
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT LAV SMOKE WARNING MESSAGE APPEARED IN FLIGHT. NO SMOKE OR FIRE FOUND, HOWEVER FUMES PERMEATED THE CABIN AND FLIGHT DECK. (FLT#3553) FO: 01/29/2019 CLOSED REMOVED AND REPLACED RT ACM IAW AMM. OPS CHECK GOOD AT THIS TIME.
